# SDR ASAA2023071644043

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,564 hours, 17,790 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ONLY FMS DISAGREE WARNING CAME UP DURING ENGINE START IN KODIAK WITHOUT ANY OTHER INDICATIONS. FMS DISAGREE DISAPPEARED ON ITS OWN. NO QRH STEPS TAKEN OTHER THAN THE INFO ONLY WRITE UP. GROUNDED - YES. NO INFLIGHT FAULTS NOTED IN LEFT AND RIGHT FMC. LEFT AND RIGHT FMC OPS CHECK GOOD IAW B737-800 FIM 34-61 TASK 801.
